# SDR UPS06448584

- Difficulty date: October 17, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 69B637392
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1780 RBL 90 TIE DOWN FTG FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.029" BY 1" BY 1" EXCEED SRM LIMIT.  TIE DOWN FTG PLATE REPLACED AS PER MM 20-51-01.
